RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 40, Issue 2  


The Tannaka–Artin problem and reduced $K$-theory
V. P. Platonov
227
Good reduction of two-dimensional Abelian varieties
V. A. Abrashkin
262
Classification of surfaces of class $\mathrm{VII}_0$ with $b_2=0$
F. A. Bogomolov
273
Two-valued formal groups. Algebraic theory and applications to cobordism. II
V. M. Buchstaber
289
On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors
V. P. Petrenko
326
On entire functions of completely regular growth along curves of regular rotation
S. K. Balashov
338
The direct integral of pairs of dual spaces
M. A. Naimark
355
Parallel addition and parallel subtraction of operators
È. L. Pekarev, Yu. L. Shmul'yan
366
Convolution integral operators on a quadrant with discontinuous symbols
R. V. Duduchava
388
On nonisolated singular points of the spectrum of elliptic operators
Kh. Kh. Murtazin
413
On the simplicity of the lattice of ideals of local rings of finite-to-one mappings of spaces of the same dimension
A. N. Shoshitaishvili
433
Conditions for the nonuniqueness of the Gibbs state for lattice models having finite interaction potentials
V. M. Gercik
448
On the topological dimension of the essential boundary of polynomially convex domains
S. N. Bychkov
463
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019